# SDR KCSA2017041204

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 84,890 hours, 21,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS "UNARMED" ANNUNCIATOR LIGHT OUT.  REPLACED THE LAMPS IN THE ANNUNCIATOR IAW MM 33-16-02. OPS CHECKED NORMAL.
